Sturm-Liouville boundary value problems for fractional differential equations with p-Laplacian operator via Riesz-Caputo fractional derivatives

Mohamed I. Abbas;


This work deals with fractional differential equations with Sturm-Liouville boundary conditions and p–Laplacian operator via Riesz-Caputo fractional derivatives. By the aid of the Schauder fixed point theorem and the Banach fixed point theorem, the existence and uniqueness results of the proposed problem are determined. An explanatory example is set forth to make efficient the obtained results.

Vol. 24 (2023), No. 1, pp. 15-29
DOI: 10.18514/MMN.2023.3797

Download: MMN-3797